中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-2 of 2)

Filters    
Items/Page:    Sort:
on quadratic bent functions in polynomial forms [期刊论文]
Ieee Transactions on Information Theory, 2007-01-01, 卷号: 53, 期号: 7
Hu Honggang; Feng Dengguo
  |  
 
symplectic structure of poisson system [期刊论文]
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2005-01-01, 卷号: 26, 期号: 11, 页码: 1484-1490
Sun JQ; Ma ZQ; Tian YM; Qin MZ
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2020  中国科学院软件研究所 - Feedback
Powered by CSpace